# SDR ZZDA070627192

- Difficulty date: June 27, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 832 AND LONGERON 26 LEFT FRAME LOWER FLANGE IS DAMAGED.  INSTALLED FRAME REPAIR SPLICE ON STA 832 AND LONGERON 26L IAW B717 SRM 53-20-07 F-201.  MATERIAL USED .063, 7075-0, TREATED TO T6 SIZE 11 X 2.75 INCHES.
